# SDR IPXA2017050416747

- Difficulty date: April 16, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 69,427 hours, 10,665 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB75802
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E UPPER SKIN JUST AFT OF NR 2 SLAT INBD EDGE PREVIOUS REPAIR DOUBLER HAS A DEEP GOUGE.  REPAIRED IAW SRM 57-40-02, REPAIR 8, FIG. 201.  MAJOR.
